# SDR AALA202204185467

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737
- Aircraft serial: 30903
- Aircraft time: 34,091 hours, 14,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EMERGENCY EXIT LIGHT IS FLICKERING ROW 17 AIRCRAFT LEFT. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
